MAUDE Adverse Event Report: DJO LLC CHATTANOOGA; INTELECT TRANSPORT COMBO PKG US STD

DJO LLC CHATTANOOGA; INTELECT TRANSPORT COMBO PKG US STD
Catalog Number 2738
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 07/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient sustained dermal burns during combo modality, no error message received on the device.
 
Additional Manufacturer Narrative
It was reported that patient sustained dermal burns during combo modality, no error message received on the device.The patients burn was dressed and wand was cleaned at the time the injury occurred.The device has not been returned for evaluation, the root cause could not be established.If more information becomes available additional reporting on this event will be provided as a supplemental report to this document.
 
Additional Manufacturer Narrative
See d9, h3, h6, and h11.The device has been evaluated by a technician, the device was tested several times with enovis lead wires.The devise was calibrated and tested the applicator several times.There were no issues discovered during the testing process.The customer did not send in their electrodes.The root cause could not be established.Additional reporting on this event will be provided as a supplemental report to this document if more information becomes available.

Brand Name
CHATTANOOGA
Common Device Name
INTELECT TRANSPORT COMBO PKG US STD
Manufacturer (Section D)
DJO LLC
5919 sea otter place
ste 200
carlsbad CA 92010
Manufacturer (Section G)
DJ ORTHOPEDICS DE MEXICO, S.A. DE C.V.
carretera lobre tijuana tecate
20230 parque industrial el flo
tijuana, b.c. 22245, mex 22245
MX   22245
Manufacturer Contact
jim pomeroy
5919 sea otter place
ste 200
carlsbad, CA 92010
MDR Report Key22812228
Report Number9616086-2025-00057
Device Sequence Number12676767
Product Code IMG
UDI-Device Identifier00888912021883
UDI-Public00888912021883
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K040285
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number2738
Device Lot NumberT8952
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Supplement Date Received by Manufacturer09/15/2025
Initial Report FDA Received Date08/14/2025
Supplement Report FDA Received Date10/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
27383 LOT: T47788.
Outcome Attributed to Adverse Event Other;
Patient SexMale